I am so confused, so first off a couple of months ago I woke up with tiny white bumps all along the lining of my bumps, the bumps looked like hair follicles that turned white! Well I freaked out and tried popping the bumps on one side and left the other side alone, well then I kept looking up my condition and figured that bacteria had gotten in my hair follicles near my lip because these bumps were not on my lip it was on the outside where the tiny hair is. Well after two days the side I didn't mess with whent away after I had washed it with anti bacterial soap but the other side took longer to heal because I had basically pinched and ripped the skin. But after a while things looked normal.
Now after taking diflucan two weeks ago my tongue turned yellow, and the linning of my lips on my lips turned red, well a week ago I took flaqyl for BV and my tongue is not so yellow but the lining of my lips stayed red, and has felt funny for the past two weeks!! Now I've been off flaqyl for a couple of days but the linning of my top lip is still red, it almost looks like I put on lip liner on but I have not! And my top lip is not at all chapped. Well now those white bumps in my hair follicles above my lip is back!!! I have no idea what it is but it bothers me, it feels itchy and I keep catching myself scratching it!! I'm scared of what it can be!!! I'm not in pain but my lips look red and these bumps are starting to look more obvious to the naked eye!! Please give me any possibilities of what could be going on with my lips!!!! The bumps are not clustered they are all along the the top of my lip above the lip skin.
Should I go to the Dr about this?? My tongue still has a tint of yellow!!! Is anyone else going through the same thing?
These look like irritated hair follicles on the lining of the top lip. Keep the area clean and apply some topical antiseptics. Also use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.